Czechoslovak Mathematical Journal

Vol. 64, No. 1, 2014 · Contents


Mirosława Zima:
Spectral radius inequalities for positive commutators

Abdelmalek Azizi, Abdelkader Zekhnini, Mohammed Taous:
Sur un problème de capitulation du corps $\mathbb{Q}(\sqrt{p_1p_2},i)$ dont le $2$-groupe de classes est élémentaire

Jernej Azarija:
Counting graphs with different numbers of spanning trees through the counting of prime partitions

Sylwia Cichacz, Soleh Dib, Dalibor Froncek:
Decomposition of complete graphs into $(0,2)$-prisms

Vašek Chvátal:
A De Bruijn-Erdős theorem for $1$-$2$ metric spaces

Han Di:
A hybrid mean value involving two-term exponential sums and polynomial character sums

Guanghui Cheng:
New bounds for the minimum eigenvalue of the Fan product of two $M$-matrices

Ahmad Abbasi, Hajar Roshan-Shekalgourabi:
A generalization of the finiteness problem of the local cohomology modules

Toru Sasahara:
Ideal CR submanifolds in non-flat complex space forms

Ivana M. Radojević:
New results for EP matrices in indefinite inner product spaces

Xinxing Wu:
Maximal distributional chaos of weighted shift operators on Köthe sequence spaces

Filip Krajník, Miroslav Ploščica:
Congruence lattices in varieties with compact intersection property

Hyunjin Lee, Seonhui Kim, Young Jin Suh:
Real hypersurfaces in complex two-plane Grassmannians with certain commuting condition II

Gaohua Tang, Yangjiang Wei, Yuanlin Li:
Unit groups of group algebras of some small groups

Ka Luen Cheung, Kwok-Pun Ho:
Boundedness of Hardy-Littlewood maximal operator on block spaces with variable exponent

Qingjun Kong, Qingfeng Liu:
The influence of weakly-supplemented subgroups on the structure of finite groups

Pu Zhang, Jianglong Wu:
Commutators of the fractional maximal function on variable exponent Lebesgue spaces

Jizhu Nan, Yangjiang Wei, Gaohua Tang:
The fundamental constituents of iteration digraphs of finite commutative rings

Takao Ohno, Tetsu Shimomura:
Sobolev embeddings for Riesz potentials of functions in grand Morrey spaces of variable exponents over non-doubling measure spaces

Luis Boza, Eugenio Manuel Fedriani, Juan Núñez, Ana María Pacheco, María Trinidad Villar:
Directed pseudo-graphs and Lie algebras over finite fields

Hajer Argoubi, Bessem Samet, Mihai Turinici:
Fixed point results on a metric space endowed with a finite number of graphs and applications

H. Gopalakrishna Gadiyar, Ramanathan Padma:
Ramanujan-Fourier series and the conjecture D of Hardy and Littlewood

Yanling Shao, Yubin Gao:
The primitive Boolean matrices with the second largest scrambling index by Boolean rank

Igor Milovanović, Emina Milovanović:
Remark on inequalities for the Laplacian spread of graphs


[Contents of Czechoslovak Mathematical Journal]